MathSciNet Relay Station
MathSciNet bibliographic data
MR148941 (26 #6437) 32.27
Scheja, Günter Riemannsche Hebbarkeitssätze für Cohomologieklassen. (German) Math. Ann. 144 1961 345–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement